Skip to Main content Skip to Navigation
Journal articles

Numerical simulation of turbulent flow through a straight square duct using a near wall linear k – ϵ model

Document type :
Journal articles
Complete list of metadata

https://hal-univ-artois.archives-ouvertes.fr/hal-03522852
Contributor : Hassane Naji Connect in order to contact the contributor
Submitted on : Wednesday, January 12, 2022 - 12:11:16 PM
Last modification on : Friday, January 14, 2022 - 3:05:37 AM

Links full text

Identifiers

Citation

H. Naji, Ahmed Rechia, Gilmar Mompean, Abdelatif El Marjani. Numerical simulation of turbulent flow through a straight square duct using a near wall linear k – ϵ model. The international journal of multiphysics., Multi-Science Publishing, 2007, 1 (3), pp.317-336. ⟨10.1260/175095407782219256⟩. ⟨hal-03522852⟩

Share

Metrics

Les métriques sont temporairement indisponibles